# SDR XO72002F00000

- Difficulty date: July 11, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N660AA
- Make and model: Cessna 650
- Aircraft serial: 6500059
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS287784
- Condition: Nicked
- Location: Actuator Filter
- Part time: 388 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PERFORMED EMER LANDING DUE TO LOSING NORMAL HYD PRESSURE AND QUANTITY.  AC WAS 1100 LBS OVER MAX LANDING WEIGHT WHEN EMER LANDING WAS PERFORMED.   LEFT LOW FUEL PRESSURE LIGHT ILLUMINATED BRIEFLY BEFORE LOST HYD PRESSURE.  REMOVED INSP PANELS FROM AC BELLY AND FOUND THAT HYD FLUID WAS LEAKING OUT OF WEEP HOLE ABOVE ACCESSED AREA.  ACCESSED AILERON BELLCRANK AREA BY REMOVING AFT CABIN FLOORBOARD.  FOUND AREA FULL OF HYD FLUID.  PRESSURIZED HYD SYST AND FOUND FLUID LEAKING FROM AILERON BOOST ACTUATOR FILTER O-RING.  REMOVED O-RING AND FOUND O-RING WAS NICKED.  REPLACED WITH NEW O-RING.  OPS AND LEAK CHECKED GOOD.  PERFORM ENG RUN. MAINT TEST FLIGHT.  ALL SYS CHECKED GOOD.
